Alert archive / Virginia / Flash Flood Warnings in 2020

Flash Flood Warning 5, NWS Wakefield, VA

June 19, 2020Chesterfield County, Henrico County, Virginia

NWS Wakefield, VA issued this flash flood warning at Jun 19, 2020, 5:37 PM EDT for Chesterfield County, Henrico County, Virginia. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2020, 5:37 PM EDT (21:37 UTC)
Expired
Jun 19, 2020, 8:30 PM EDT
In force
3 hr
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Flood severity
None

Counties Chesterfield County, VA, Henrico County, VA

The radar

The Norfolk radar (KAKQ), 61 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 6:05 PM EDTFLASH FLOOD2 E Chester, VAWARE SPRING ROAD IS FLOODED - VIA VA 511.
Jun 19, 6:23 PM EDTFLASH FLOOD2 Ene Chester, VAHIGH WATER ON OSBORNE ROAD FLOODED NEAR OLD STAGE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 568 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
568 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
631 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

600 
WGUS51 KAKQ 192137
FFWAKQ
VAC041-087-200030-
/O.NEW.KAKQ.FF.W.0005.200619T2137Z-200620T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wakefield VA
537 PM EDT Fri Jun 19 2020

The National Weather Service in Wakefield has issued a

* Flash Flood Warning for...
  Southeastern Chesterfield County in central Virginia...
  South central Henrico County in central Virginia...

* Until 830 PM EDT.

* At 536 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Two to three inches of rain 
  have already fallen in the past hour. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Chester, Bensley, Bellwood, Chesterfield Court House, Meadowville,
  Richmond Heights, Varina, Drewrys Bluff and Centralia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding by calling 757-899-2415, posting to the NWS
Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3744 7750 3746 7743 3745 7742 3746 7742
      3749 7730 3737 7730 3723 7752

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

MRD
1 follow-up statement
641 
WGUS71 KAKQ 192227
FFSAKQ

Flash Flood Statement
National Weather Service Wakefield VA
627 PM EDT Fri Jun 19 2020

VAC041-087-200030-
/O.CON.KAKQ.FF.W.0005.000000T0000Z-200620T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chesterfield VA-Henrico VA-
627 PM EDT Fri Jun 19 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
SOUTHEASTERN CHESTERFIELD AND SOUTH CENTRAL HENRICO COUNTIES...

At 625 PM EDT, law enforcement reported flash flooding in Chester 
near I-95 and route 10. High water has been reported on Osborne Road 
and Ware Spring Road in Chester. Up to three inches of rain have 
already fallen. Flash flooding is already occurring.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Law enforcement.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Chester, Bensley, Bellwood, Chesterfield Court House, Meadowville,
Richmond Heights, Varina, Drewrys Bluff and Centralia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3744 7750 3746 7743 3745 7742 3746 7742
      3749 7730 3737 7730 3723 7752

FLASH FLOOD...OBSERVED

$$

MRD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 4:12 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 19, 4:12 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
412 PM EDT Fri Jun 19 2020

.SYNOPSIS...
The upper low west of the area will drift back over the area
later tonight and into Saturday. High pressure becomes centered
off the southeast coast Sunday and Monday, bringing summerlike
warmth back to the area.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 400 PM EDT Friday...

Showers and thunderstorms have developed across the area. Main
threat into early this evening will be heavy rainfall with the
training echos and slow storm motion. Could not rule out a severe
storm with some drying aloft leading to some stronger downdrafts.
This thunderstorm activity is mainly diurnal in nature and should
subside this evening. Will maintain the highest PoPs in the western
half of the forecast area but keep chance/slight chance PoPs over
the eastern 1/2 of the area overnight as the upper low moves east
and a few showers are forecast by the NAM and HRRR to move northward
into that region overnight. Lows generally in the mid-upper 60s.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
As of 400 PM EDT Friday...

One more active day on Saturday with the upper low over the area.
Will once again see an uptick of showers and storms mainly in the
afternoon and evening hours across the interior similar to today.
Will maintain likely PoPs in the interior again tomorrow afternoon
across the interior and chance PoPs close to the coast. The upper
low finally opens up Sat night and moves east Sunday into Monday.
Still, with cyclonic flow over the area Sunday cannot rule out a
shower/storm and will keep chance Pops in the afternoon/evening. Do
not expect nearly as much coverage on Sunday as today or tomorrow,
but there will be some scattered showers/storms in the area. By
Monday, the upper ridge finally starts to build across the area with
broad south-southwest low level flow around the Bermuda high. This
starts the more summertime pattern for next week with typical
afternoon/evening showers and storms focusing on the lee trough.

Highs will steadily warm from the low 80s Sat, low-mid 80s Sunday
and upper 80s to lower 90s Monday. Monday will be rather muggy as
well with dew points in the upper 60s and lower 70s.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 315 PM EDT Friday...

Summertime conditions expected next week as a mean ridge builds
across the eastern part of the country with an upper trough over the
upper midwest and great lakes. This will allow for W-SW upper flow
across the Middle Atlantic and above normal heights for much of the
week. Meanwhile at the surface a broad high will persist off the
coast with a lee side trough developing each day just east of the
mountains. With the summertime pattern in place, typical diurnal
afternoon/early evening showers and thunderstorms are expected each
day in the period. Best chances of storms will be inland but
everywhere will have chances for showers/storms. Might be a little
more organized convection Wednesday afternoon/evening as the
GFS suggests a weak front moving through the region but at this
time will not differentiate PoPs and plan on chance pops each
day next week. Tuesday and Wednesday high temperatures will
reach the low to mid 90s across the area with lows in the low to
mid 70s. Temperatures are expected to slightly cool Thursday and
Friday behind the front. High temperatures will be in the upper
80s to near 90, and lows in the mid 60s to low 70s.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
As of 200 PM EDT Friday...

VFR conditions expected this afternoon, although brief MVFR
conditions expected with any thunderstorm this afternoon into early
this evening. Guidance suggests RIC/SBY/PHF will see IFR conditions
overnight but will keep to MVFR for now given that this is likely
conditional on rain falling at the sites. Additional shower/storms
expected on Saturday.

OUTLOOK...
Scattered showers and thunderstorms on Saturday and Sunday may
result in additional brief periods of degraded flight
conditions.

&&

.MARINE...
As of 310 PM EDT Friday...

Winds this afternoon are SSE 10-15 kt across area waters. Winds
maybe he higher near thunderstorms that are developing across
the region. Outside of thunderstorms, winds will remain
southerly 10-15 kt through the upcoming weekend, as sfc high
pressure remains anchored just offshore into the western
Atlantic. Waves in the Bay/sound/Rivers should remain 1-2 ft,
with choppy 2-3 ft seas expected to persist through the weekend.
Showers and T-Storms will be possible each aftn and early
evening, with the best chance coming this aftn and again on
Saturday).

Winds veer around to the S-SW and increase into early next week, as
sfc high slides farther offshore, as a weak trough develops over the
piedmont well inland Mon/Tue. This may nudge seas up to 3-4ft
Tue/Wed but expect conditions will stay well below SCA thresholds
attm.

&&

.HYDROLOGY...
As of 300 AM EDT Friday...

Flood warning remains in effect for the Meherrin River at
Lawrenceville. The river will crest this morning and is expected
to fall below flood stage by late tonight. A flood warning was
also issued for the James River at Westham. Expect the river to
crest just above flood stage tonight then fall below flood
stage on Saturday

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...MRD
NEAR TERM...MRD
SHORT TERM...MRD
LONG TERM...CP/MRD
AVIATION...MRD
MARINE...CP/MAM
HYDROLOGY...
Hazardous weather outlook, Jun 19, 4:13 PM EDT, 1 hour 24 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
413 PM EDT Fri Jun 19 2020

MDZ021>025-NCZ014>017-031-032-102-VAZ075>078-084>086-090-093-095>100-
520>525-202015-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-Gates-
Pasquotank-Camden-Western Currituck-Chowan-Perquimans-
Eastern Currituck-Westmoreland-Richmond-Northumberland-Lancaster-
Gloucester-Middlesex-Mathews-James City-Isle of Wight-
Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-Accomack-
Northampton-Eastern King and Queen-Western Essex-Eastern Essex-York-
Newport News-Hampton/Poquoson-
413 PM EDT Fri Jun 19 2020

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, east central Virginia, eastern Virginia and
southeast Virginia.

.DAY ONE...Tonight.

Scattered thunderstorms this evening may produce locally heavy rain
and gusty winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional showers and thunderstorms are expected on Saturday,
especially during the afternoon and evening hours. With saturated
soils from recent rainfall, any additional heavy rain may result in
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ012-013-030-VAZ048-060>062-064>069-079>083-087>089-092-509>519-
202015-
Northampton-Hertford-Bertie-Fluvanna-Prince Edward-Cumberland-
Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-
Brunswick-Dinwiddie-Prince George-Charles City-New Kent-Greensville-
Sussex-Surry-Southampton-Western Louisa-Eastern Louisa-
Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
413 PM EDT Fri Jun 19 2020

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, north central Virginia,
south central Virginia and southeast Virginia.

.DAY ONE...Tonight.

Slow moving showers and thunderstorms Friday afternoon and evening
may result in localized flooding. In addition, a storm or two may
become severe early this evening with gusty winds being the main
threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional showers and thunderstorms are expected on Saturday,
especially during the afternoon and evening hours. With saturated
soils from recent rainfall, any additional heavy rain may result in
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 19, 3:49 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
349 PM EDT FRI JUN 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     FLASH FLOOD      1 SW SHORT PUMP         37.64N 77.62W
06/19/2020                   HENRICO            VA   LAW ENFORCEMENT

            REPORTS OF WATER ON ROADS IN SHORT PUMP.

&&

MRD
Special weather statement, Jun 19, 4:49 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Wakefield VA
449 PM EDT Fri Jun 19 2020

VAZ068-080>083-511>518-192145-
Western Hanover-Western Henrico (Including the City of
Richmond)-Dinwiddie-Eastern Henrico-Eastern Hanover-Charles City-New
Kent-Western Chesterfield-Western King William-Prince George-Eastern
King William-Amelia-Eastern Chesterfield (Including Col. Heights)-
449 PM EDT Fri Jun 19 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
HANOVER...NORTHEASTERN DINWIDDIE...CHESTERFIELD...NORTHWESTERN
CHARLES CITY...NORTHWESTERN PRINCE GEORGE...WESTERN NEW KENT...
HENRICO...SOUTHERN KING WILLIAM AND SOUTHEASTERN AMELIA COUNTIES...
THE CITY OF COLONIAL HEIGHTS...THE CITY OF HOPEWELL...THE CITY OF
PETERSBURG AND THE CITY OF RICHMOND...

At 448 PM EDT, strong thunderstorms were clustered near Chesterfield
Court House, or near Chester, moving northeast at 30 mph.

Wind gusts in excess of 30 mph and nickel size hail are possible
with these storms. In addition...Rainfall amounts of 1 to 2 inches
are possible with these storms.

Locations impacted include...
Richmond, Petersburg, Hopewell, New Kent, Colonial Heights, Virginia
Commonwealth University, Talleysville, Chester, Highland Springs,
Downtown Richmond, Bon Air, Virginia Union University, Mannboro, Fort
Lee, University Of Richmond, Roxbury, Virginia State University,
Mechanicsville, Tuckahoe and Hanover.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.

LAT...LON 3705 7744 3725 7787 3778 7736 3760 7687
TIME...MOT...LOC 2048Z 217DEG 26KT 3732 7750

GINGRICH
Local storm report, Jun 19, 5:01 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
501 PM EDT FRI JUN 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     2 NE SOUTH HILL         36.75N 78.09W
06/19/2020                   MECKLENBURG        VA   DEPT OF HIGHWAYS

            TREE DOWN ON US 1 RAMP OFF I-85. TIME
            ESTIMATED BY RADAR.

&&

MRD
Special weather statement, Jun 19, 5:01 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Wakefield VA
501 PM EDT Fri Jun 19 2020

VAZ048-062-509-510-192200-
Goochland-Fluvanna-Western Louisa-Eastern Louisa-
501 PM EDT Fri Jun 19 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT LOUISA...NORTHWESTERN
GOOCHLAND AND FLUVANNA COUNTIES...

At 500 PM EDT, strong thunderstorms were clustered over Palmyra,
moving northeast at 15 mph.

Wind gusts in excess of 30 mph and half inch hail are possible with
these storms. In addition...Rainfall amounts of up to 1 inch are
possible with these storms.

Locations impacted include...
Louisa, Mineral, Palmyra, Fork Union, Lake Monticello, Columbia,
Ferncliff, Boswells Tavern, Kents Store, Troy, Gordonsville,
Scottsville, Louisa Airport, Green Springs, Shores, Central Plains,
Bremo Bluff, Cohasset, Waldrop and Tabscott.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

LAT...LON 3806 7826 3813 7821 3814 7812 3815 7811
      3813 7805 3814 7802 3812 7798 3812 7792
      3810 7786 3810 7784 3807 7778 3806 7778
      3771 7822 3769 7824 3773 7837 3774 7842
      3776 7847 3780 7849
TIME...MOT...LOC 2100Z 225DEG 11KT 3790 7825

GINGRICH
Local storm report, Jun 19, 5:03 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
503 PM EDT FRI JUN 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     2 WNW FORKSVILLE        36.76N 78.08W
06/19/2020                   MECKLENBURG        VA   DEPT OF HIGHWAYS

            TREES BLOCKING I-85 SOUTHBOUND BLOCKING
            TRAFFIC.

&&

MRD
Special weather statement, Jun 19, 5:19 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Wakefield VA
519 PM EDT Fri Jun 19 2020

VAZ079-192215-
Brunswick-
519 PM EDT Fri Jun 19 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BRUNSWICK
COUNTY...

At 518 PM EDT, strong thunderstorms were clustered near Alberta, or
near Lawrenceville, moving northeast at 15 mph.

Wind gusts in excess of 30 mph and half inch hail are possible with
these storms. In addition...Rainfall amounts of 1 to 2 inches are
possible with these storms.

Locations impacted include...
Lawrenceville, Brodnax, Alberta, Ordsburg, Danieltown, Cochran,
Rawlings, Edgerton, Dolphin, Warfield, Meredithville and Prices Mill.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.

LAT...LON 3689 7802 3699 7788 3699 7785 3700 7784
      3697 7777 3696 7776 3695 7774 3678 7766
      3661 7804
TIME...MOT...LOC 2118Z 227DEG 16KT 3681 7795

GINGRICH

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:19 AM EDTRiver Flood WarningAKQChesterfield, Henrico, City of Richmond24 hr
Jun 19, 12:58 PM EDTAreal Flood AdvisoryAKQMecklenburg3 hr
Jun 19, 1:09 PM EDTSpecial Weather StatementAKQMecklenburg51 min
Jun 19, 1:45 PM EDTFlash Flood WarningAKQMecklenburg3 hr
Jun 19, 1:56 PM EDTSpecial Weather StatementAKQHanover49 min
Jun 19, 2:25 PM EDTFlash Flood WarningAKQGoochland, Hanover, Henrico, Powhatan2 hr
Jun 19, 2:32 PM EDTSevere Thunderstorm WarningAKQCaroline, Hanover, Henrico, King William43 min
Jun 19, 3:12 PM EDTSpecial Weather StatementAKQEssex, King and Queen, King William63 min
Jun 19, 3:19 PM EDTSpecial Weather StatementAKQGloucester, James City, York, City of Williamsburg56 min
Jun 19, 3:42 PM EDTSpecial Weather StatementAKQCharles City, Gloucester, James City, Lancaster, Mathews, Middlesex63 min
Jun 19, 4:06 PM EDTSevere Thunderstorm WarningAKQBrunswick, Lunenburg, Mecklenburg39 min
Jun 19, 4:15 PM EDTSevere Thunderstorm WarningAKQGloucester, King and Queen, Lancaster, Middlesex, Northumberland, Richmond60 min
Jun 19, 4:18 PM EDTSpecial Marine WarningAKQ27 min
Jun 19, 4:23 PM EDTSevere Thunderstorm WarningAKQEssex, King and Queen, King William, Middlesex, New Kent36 min
Jun 19, 4:45 PM EDTAreal Flood AdvisoryAKQLunenburg, Mecklenburg3 hr
Jun 19, 4:49 PM EDTSpecial Weather StatementAKQChesterfield, Henrico, New Kent, City of Colonial Heights, City of Hopewell, City of Petersburg and 1 more56 min
Jun 19, 5:01 PM EDTSpecial Weather StatementAKQFluvanna, Louisa59 min
Jun 19, 5:19 PM EDTSpecial Weather StatementAKQBrunswick56 min
Jun 19, 5:22 PM EDTAreal Flood AdvisoryAKQCharles City, Chesterfield, Hanover, Henrico, New Kent3 hr
Jun 19, 5:54 PM EDTSpecial Weather StatementAKQGoochland51 min
Jun 19, 6:01 PM EDTSpecial Weather StatementAKQFluvanna59 min
Jun 19, 6:05 PM EDTSevere Thunderstorm WarningAKQGoochland, Hanover, Henrico, Louisa, Powhatan40 min
Jun 19, 6:53 PM EDTSpecial Weather StatementAKQNew Kent67 min
Jun 19, 7:02 PM EDTSpecial Weather StatementAKQHanover58 min

Nearby

Flash Flood Warnings in Virginia, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.